Skip to content
Includes Expert Content
Spotting
avatar
An_250966 posted:
The last two months I've spotted blood one then had pale residue the next day. I'm 64--went through menopause in my mid forties. Should I be concerned about this?
Reply
 
avatar
Mary Jane Minkin, MD responded:
Dear An_250966,
Do not worry, but you should see a gynecologist. The staining may indeed be caused by something as simple as a benign polyp in the lining of the uterus; but it requires evaluation. Even if it were a tumor in the lining of the uterus, the cure rate is extremely high; a hysterectomy is in general the total cure.
So do not worry, but do get it evaluated,
Good luck,
Mary Jane


Featuring Experts

Mary Jane Minkin, MD, is a nationally recognized obstetrician gynecologist, with a special interest in menopause. Dr. Minkin is clinical professor of ...More

Helpful Tips

Physical activity at midlifeExpert
Regular physical activity is a vital part of every midlife woman?s life, preserving physical and mental health and improving quality of ... More
Was this Helpful?
19 of 30 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the North American Menopause Society website